# SDR AALA202304259912

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER  PERCUSSION MECHANISM SPRING PRESSURE LOW. MAINTENANCE REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
